# SDR SWAA2021081520654

- Difficulty date: September 25, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS827 LBL21 WL 156. / REMOVED & REPLACED FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727 - 827 IAW SRM 51-40 02. & DWG 146A7500 REV. B & DWG 149A8102. 59191U 30SEP20
